# SDR SWAA2021102531565

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 75,839 hours, 44,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND BEYOND 25 DEGREES WHEN 30 DEGREES SELECTED FOR LANDING RAN FLAP DISAGREE AND BRAKE COOLING AND LANDED NORMALLY FLAPS CAME UP TO 15 AFTER LANDING ; / [01] INTERROGATED FSEU FOUND FAULT CODE 27 - 52259 L FLAP SENSOR FOUND NO EXISTING FAULTS PERFORMED FIM TASK 27 - 51 TASK 813 FOUND NO ABNORMALTIES
